# SDR FDEA201112075212

- Difficulty date: December 7, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 45,411 hours, 29,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD DOOR ENTRY SEAL DID NOT APPEAR TO SEAL UNTIL PASSING 6000 ALT.  FWD ENTRY DOOR WOULD NOT OPEN ON LDL.  CREW REPORTED THAT DOOR WAS VERY DIFFICULT TO CLOSE LEAVING LAST STATION AND THAT IT MADE SOME POPPING NOISES WHILE CLIMBING. UPON CREW DEBRIEF DOOR WOULD NOT BUDGE AND NOTICED THAT DOOR IS NOT FAIRED BY AT  LEAST 1 INCH AT THE TOP SIDE.  PUT HOT AIR TO IT FOR  QUITE A WHILE STILL NO HELP.  DOOR APPEARS TO HAVE SOMETHING VERY BOUND UP OR A MECHANISIM IS BROKEN.  DAYLIGHT CAN BE SEEN AT TOP AND AFT SIDE OF DOOR.  HANDLE DOESN'T GIVE AT ALL WITH A MECHANIC INSIDE TURNING HANDLE AND A MECHANIC TURNING THE HANDLE ON  THE OUTSIDE.
